Promegan Plus 125mg/5ml/5mg/5ml Syrup

data not exist

Similar Medicines

Phena P Syrup
PHENA P SYRUP

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

Kelvin P Lite Syrup
KELVIN P LITE SYRUP

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

T 98 Plus Suspension
T 98 PLUS SUSPENSION

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

Emigan Plus Syrup
EMIGAN PLUS SYRUP

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

Polymol Plus Syrup
POLYMOL PLUS SYRUP

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

Sleepwell Syrup
SLEEPWELL SYRUP

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

Promol Syrup
PROMOL SYRUP

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

Symol 125mg/5ml/5mg/5ml Syrup
SYMOL 125MG/5ML/5MG/5ML SYRUP

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

Phen Plus Syrup
PHEN PLUS SYRUP

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

Prosym P Syrup
PROSYM P SYRUP

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

Related Faqs

image.webp

Is Stemil safe to use?

Stemil is safe to use for a prescribed duration in the dose as advised by a doctor.

image.webp

Does VOMITIL expire?

Yes, VOMITIL does expire. Please check the expiry date written on the pack and it refers to the last day of that month. Do not use VOMITIL after the expiry date.

image.webp

Can the use of Fulnest Plus cause drowsiness or sleepiness?

Drowsiness is a prevalent side effect associated with the use of Fulnest Plus It is important to exercise caution and avoid engaging in activities that require your full attention such as driving or operating heavy machinery Consumption of alcohol or medications that depress the central nervous system including certain pain medications cough and cold remedies and sleep aids should also be avoided while taking Fulnest Plus This is crucial because severe drowsiness can occur or even exacerbate resulting in potential falls or accidents It is essential to prioritize your safety and wellbeing while undergoing treatment with Fulnest Plus by being mindful of these precautions

image.webp

Can I take REGAN for a hangover/sore throat/ nausea/stomach flu/cramps/toothache/ headache/ cough/pain?

REGAN is used for treatment of symptoms of allergies, but not used for hangover, sore throat, stomach flu, cramps, toothache, headache and cough. Patient should follow the advice of doctor regarding its use

image.webp

Is REGAN or REGAN DM syrup a narcotic/opiate/pain killer?

REGAN is antihistaminic drug and not a narcotic/opiate/pain killer. Patient should follow the advice of doctor regarding its use

image.webp

Can the use of Doxyglin cause drowsiness or sleepiness?

Yes, one of the common side effects of Doxyglin is drowsiness. Do not drive, operate heavy machinery or engage in other activities that need your full attention. Do not drink alcohol or take any medicines that may depress the central nervous system like cough and cold medicines, certain pain medicines, and medicines that help you sleep, while you are taking Doxyglin. Severe drowsiness can happen or it can become worse and cause falls or accidents.

Written By:

about-us.jpg

Published At: Oct 19, 2023

Updated At: Jan 28, 2025

Reviewed By:

about-us.jpg

Published At: Oct 19, 2023

Updated At: Jan 28, 2025

Disclaimer : This information is not a substitute for medical advice. Consult your healthcare provider before making any changes to your treatment . Do not ignore or delay professional medical advice based on anything you have seen or read on Medwiki.

Promegan Plus 125mg/5ml/5mg/5ml Syrup

Prescription Required

Packaging :

bottle of 60 ml Syrup

Composition :

Paracetamol/Acetaminophen (125mg/5ml) + Promethazine (5mg/5ml)

MRP :

₹23